# SDR UIEA200400169

- Difficulty date: September 22, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED MAINTENANCE, CORROSION ON FRONT SPAR WEB, FSS 979.27, LOWER CHORD, LEFT SIDE.  BLENDED OUT CORROSION WITH 125 RT FINISH.  HFEC INSPECTED OPEN FASTENER HOLES, TO ENSURE DEFECT FREE CONDITION.  FLAP PEEN BLENDED SURFACES.  FABRICATED AND INSTALLED A 0.071 INCH THICK 7075-T6 DOUBLERS AND A FITTED FILLER.  REPLACED THE RIB POST AT WS 972.  (M)
